# SDR DALA2019042282562

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 66,414 hours, 28,167 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND WAS FOUND,  1.5"X1.5" AT THE LE SLAT 5 TRAILING EDGE WEDGE.  THE NR 5 SLAT TRAILING EDGE UPPER SKIN WAS REPAIRED PER B757 SRM.
